Abstract and Applied Analysis

Abstract and Applied Analysis is devoted exclusively to the publication of high-quality research papers in the fields of abstract and applied analysis. Emphasis is placed on important developments in classical analysis, linear and nonlinear functional analysis, ordinary and partial differential equations, optimization theory, and control theory. Abstract and Applied Analysis supports the publication of original material involving the complete solution of significant problems in the above disciplines. Abstract and Applied Analysis also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of analysis.

Top downloads over the last seven days

Solutions of the Difference Equation ${x}_{n+1}={x}_{n}{x}_{n-1}-1$Candace M. Kent, Witold Kosmala, Michael A. Radin, and Stevo Stević Volume 2010 (2010)
On the Difference Equation x n + 1 = x n x n − 2 − 1 Candace M. Kent, Witold Kosmala, and Stevo Stević Volume 2011 (2011)
Products of Composition and Differentiation Operators from ${\mathcal{Q}}_{K}(p,q)$ Spaces to Bloch-Type SpacesWeifeng Yang and Stevo Stevic Volume 2009 (2009)
Stationary Patterns of a Cross-Diffusion Epidemic ModelYongli Cai, Dongxuan Chi, Wenbin Liu, and Weiming Wang Volume 2013, Special Issue (2013)
The Essential Norm of the Generalized Hankel Operators on the Bergman Space of the Unit Ball in C n Luo Luo and Yang Xuemei Volume 2010 (2010)
  • ISSN: 1085-3375 (print), 1687-0409 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1996--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/aaa